# SDR 97ZZZX4340

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6197N
- Make and model: Bell 206L-4
- Aircraft serial: 52014
- System (JASC): 2550 · Cargo Compartments
- Part: Hoist
- Part number: HL16600170
- Condition: Malfunction
- Location: Rescue
- Component: Breeze
- Stage of operation: HO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A TRAINING PERIOD, THE CABLE CUTTER ENGAGED THE CABLE CAUSING A PARTIAL FAILURE OF THE CABLE WHILE A CREW MEMBER WAS BEING LOWERED.  THE HOIST HAS BEEN RETURNED TO THE MANUFACTURER FOR ANALYSIS.  A FOLLOW-UP REPORT STATES MFG ANALYSIS FOUND THE CABLE CUTTER WAS INCORRECTLY INSTALLED, CAUSING CABLE TO FRAY.
